MathSciNet Relay Station
MathSciNet bibliographic data
MR1381385 (97g:34099) 34K20 (34A37)
Yu, J. S.; Zhang, B. G. Stability theorem for delay differential equations with impulses. J. Math. Anal. Appl. 199 (1996), no. 1, 162–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement